# SDR CALA2018122402639

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 57,405 hours, 19,370 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ENG 2 OVHT LIGHT FIRE WARN BELLS AND LIGHT ON NO 2 ENG ON CLIMB OUT OF200FT CAPTAIN STATED AFTER T/O, SURGE OF HOT AIR THROUGH AC DUCTS, ACCOMPANIED BY BURNING SMELL, UNKNOWN ORIGIN. ENG #2 FIRE HANDLE NOT PULLED. ENGINE FIRE LOOP RESISTANCE CHECK, GOOD, REF. B777 AMM 26-11-00. PERFORMED HIGH POWER ENGINE RUN PER FIM 26-10-00-810-811 RAN #2 ENGINE ABOVE 70% COULD NOT DUPLICATE COMPLETED FIM TSK 26-10- 00-810-811 STEPS 1 - 4 NO HELP REQ FURTHER T/S AT THIS TIME REMOVED AND REPLACED #2 ENGINE PRSOV DUE TO EXCESSIVE LEAK AROUND OPEN/CLOSE SHAFT PER AMM 36-11-04-400 OPS CHECK/LEAK CHECK GOOD AT THIS TIME ROTABLE PARTS CHANGE WAS INDICATED - TT # 1162663  SN OFF 3606 VALVE, PRESSURE  OFF 29-3612-9-0004 3606 ON 29-3612-9-0004 6876 REF FIM TASK 26-10-00-810-805, FOUND WIRE HARNESS MW0325 WITH HI GH RESISTANCE. REMOVED AND REPLACED CORE FIRE DETECTION HARNESS REF MM 26-11-02, OPS CK GOOD.
